SUBACUTE MYELOPATHY FOLLOWING INTRATHECAL CHEMOTHERAPY ADMINISTRATION.
Ab Mumin N1, Ramli Hamid MT1, Rahmat K2, Jawin V3, Ramli N2
1Department of Radiology, Faculty of Medicine, Universiti Teknologi MARA, Sg Buloh, Selangor, MALAYSIA, 2Department of Biomedical Imaging, and 3Department of Paediatrics, Faculty of Medicine, University of Malaya, Kuala Lumpur, Malaysia.
Methotrexate and cytarabine are intrathecal chemotherapy agents for acute lymphoblastic leukaemia. We report a case of a paediatric patient with late onset CNS relapse of Pre-B acute lymphoblastic leukaemia who developed chemotherapy-induced myelopathy secondary to triple intrathecal chemotherapy (TIT) with its imaging findings. Imaging plays a role in localising abnormality within the spinal cord for diagnosis and aids clinicians to prevent further axonal damage by stopping the causative chemotherapeutic agents.
Keywords: Acute lymphoblastic leukemia, Chemotherapy-induced, Intrathecal, Myelopathy, Magnetic resonance imaging.
Corresponding author: Nazimah Ab Mumin, Department of Radiology, Universiti Teknologi MARA, Sungai Buloh Campus, Jalan Hospital, 47000, Sungai Buloh, Selangor, MALAYSIA.
Tel: +60361265338; Email: firstname.lastname@example.org
Brunei Int Med J.2022;18:29-33